Accessibility navigation

Multilinear maps on products of operator algebras

Wright, J. D. M. and Ylinen, K. (2004) Multilinear maps on products of operator algebras. Journal of Mathematical Analysis and Applications, 292 (2). pp. 558-570.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4953
Additional Information:816LG J MATH ANAL APPL

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation